Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 950590, 24 pages
http://dx.doi.org/10.1155/2012/950590
Research Article

Exponential Passification of Markovian Jump Nonlinear Systems with Partially Known Transition Rates

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2Key Laboratory for Neuroinformation of Ministry of Education, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 24 August 2011; Accepted 28 November 2011

Academic Editor: Ying U. Hu

Copyright © 2012 Mengzhuo Luo and Shouming Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. N. Krasovskii and E. A. Lidskii, “Analysis and design of controllers in systems with random attributes,” Automatic Remote Control, vol. 22, pp. 1021–1025, 1961. View at Google Scholar
  2. B. García-Mora, C. Santamaría, E. Navarro, and G. Rubio, “Modeling bladder cancer using a Markov process with multiple absorbing states,” Mathematical and Computer Modelling, vol. 52, no. 7-8, pp. 977–982, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. P. Chung, “Steady state solution and convergence rate of time-dependent Markov chains of queuing networks,” Computers & Mathematics with Applications, vol. 15, no. 5, pp. 351–358, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. Wang, Y. Liu, L. Yu, and X. Liu, “Exponential stability of delayed recurrent neural networks with Markovian jumping parameters,” Physics Letters A, vol. 356, no. 4-5, pp. 346–352, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. P. Shi, M. Mahmoud, S. K. Nguang, and A. Ismail, “Robust filtering for jumping systems with mode-dependent delays,” Signal Processing, vol. 86, no. 1, pp. 140–152, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. Z. Wang, J. Lam, and X. Liu, “Robust filtering for discrete-time Markovian jump delay systems,” IEEE Signal Processing Letters, vol. 11, no. 8, pp. 659–662, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. Q. Ding and M. Zhong, “On designing H fault detection filter for markovian jump linear systems with polytopic uncertainties,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 3, pp. 995–1004, 2010. View at Google Scholar · View at Scopus
  8. X. Zhao and Q. Zeng, “New robust delay-dependent stability and H analysis for uncertain Markovian jump systems with time-varying delays,” Journal of the Franklin Institute, vol. 347, no. 5, pp. 863–874, 2010. View at Publisher · View at Google Scholar
  9. X. D. Zhao and Q. S. Zeng, “Delay-dependent stability analysis for Markovian jump systems with interval time-varying-delays,” International Journal of Automation and Computing, vol. 7, no. 2, pp. 224–229, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. B. Chen, H. Li, P. Shi, C. Lin, and Q. Zhou, “Delay-dependent stability analysis and controller synthesis for Markovian jump systems with state and input delays,” Information Sciences, vol. 179, no. 16, pp. 2851–2860, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. Shu, J. Lam, and J. Xiong, “Static output-feedback stabilization of discrete-time Markovian jump linear systems: a system augmentation approach,” Automatica, vol. 46, no. 4, pp. 687–694, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. J. Qiu and K. Lu, “New robust passive stability criteria for uncertain singularly Markov jumpsystems with time delays,” ICIC Express Letters, vol. 3, no. 3, pp. 651–656, 2009. View at Google Scholar · View at Scopus
  13. Y. Kang, J. F. Zhang, and S. S. Ge, “Robust output feedback H control of uncertain Markovian jump systems with mode-dependent time-delays,” International Journal of Control, vol. 81, no. 1, pp. 43–61, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. E. K. Boukas and Z. K. Liu, “Robust H control of discrete-time Markovian jump linear systems with mode-dependent time-delays,” IEEE Transactions on Automatic Control, vol. 46, no. 12, pp. 1918–1924, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. W.-H. Chen, Z.-H. Guan, and P. Yu, “Delay-dependent stability and H control of uncertain discrete-time Markovian jump systems with mode-dependent time delays,” Systems & Control Letters, vol. 52, no. 5, pp. 361–376, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. P. Shi, E.-K. Boukas, and R. K. Agarwal, “Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay,” IEEE Transactions on Automatic Control, vol. 44, no. 11, pp. 2139–2144, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. G. Nakura, “Stochastic optimal tracking with preview by state feedback for linear discrete-time markovian jump systems,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 1, pp. 15–28, 2010. View at Google Scholar · View at Scopus
  18. X. Luan, F. Liu, and P. Shi, “Neural network based stochastic optimal control for nonlinear Markov jump systems,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 8, pp. 3715–3723, 2010. View at Google Scholar · View at Scopus
  19. Y. Xia, Z. Zhu, and M. S. Mahmoud, “H2 control for networked control systems with Markovian datalosses and delays,” ICIC Express Letters, vol. 3, no. 3, pp. 271–276, 2009. View at Google Scholar · View at Scopus
  20. T. Senthilkumar and P. Balasubramaniam, “Delay-dependent robust stabilization and H control for nonlinear stochastic systemswith Markovian jump parameters and interval time-varying delays,” Journal of Optimization Theory and Applications, vol. 151, pp. 100–120, 2011. View at Publisher · View at Google Scholar
  21. X. Zhao and Q. Zeng, “Delay-dependent H performance analysis for markovian jump systems with mode-dependent time varying delays and partially known transition rates,” International Journal of Control, Automation and Systems, vol. 8, no. 2, pp. 482–489, 2010. View at Publisher · View at Google Scholar · View at Scopus
  22. L. Zhang and E.-K. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 2, pp. 463–468, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. L. Zhang, E.-K. Boukas, and J. Lam, “Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2458–2464, 2008. View at Publisher · View at Google Scholar
  24. Y. Yin, P. Shi, F. Liu, and J. S. Pan, “Gain-scheduled fault detection on stochastic nonlinear systems with partially known transition jump rates,” Nonlinear Analysis, vol. 13, no. 1, pp. 359–369, 2011. View at Publisher · View at Google Scholar
  25. Y. Yin, P. Shi, and F. Liu, “Gain-scheduled PI tracking control on stochastic nonlinear systems with partially known transition probabilities,” Journal of the Franklin Institute, vol. 348, no. 4, pp. 685–702, 2011. View at Publisher · View at Google Scholar
  26. X. L. Luan, F. Liu, and P. Shi, “Finite-time stabilization of stochastic systems with partially known transition probabilities,” Journal of Dynamic Systems, Measurement and Control, Transactions of the ASME, vol. 133, no. 1, Article ID 014504, 6 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  27. L. Zhang, E. K. Boukas, and P. Shi, “H model reduction for discrete-time Markov jump linear systems with partially known transition probabilities,” International Journal of Control, vol. 82, no. 2, pp. 343–351, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. P. Balasubramaniam and G. Nagamani, “A delay decomposition approach to delay-dependent passivity analysis for interval neural networks with time-varying delay,” Neurocomputing, vol. 74, no. 10, pp. 1646–1653, 2011. View at Publisher · View at Google Scholar
  29. P. Balasubramaniam, G. Nagamani, and R. Rakkiyappan, “Global passivity analysis of interval neural networks with discrete and distributed delays of neutral type,” Neural Processing Letters, vol. 32, no. 2, pp. 109–130, 2010. View at Publisher · View at Google Scholar · View at Scopus
  30. P. Balasubramaniam, G. Nagamani, and R. Rakkiyappan, “Passivity analysis for neural networks of neutral type with Markovian jumping parameters and time delay in the leakage term,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 11, pp. 4422–4437, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. P. Balasubramaniam and G. Nagamani, “Passivity analysis of neural networks with Markovian jumping parameters and interval time-varying delays,” Nonlinear Analysis, vol. 4, no. 4, pp. 853–864, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. V. Bevelevich, Classical Network Synthesis, Van Nostrand, New York, NY, USA, 1968.
  33. P. Balasubramaniam and G. Nagamani, “Global robust passivity analysis for stochastic interval neural networks with interval time-varying delays and Markovian jumping parameters,” Journal of Optimization Theory and Applications, vol. 149, no. 1, pp. 197–215, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. Y. Chen, H. Wang, A. Xue, and R. Lu, “Passivity analysis of stochastic time-delay neural networks,” Nonlinear Dynamics, vol. 61, no. 1-2, pp. 71–82, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. X. Yao, L. Wu, W. X. Zheng, and C. Wang, “Passivity analysis and passification of Markovian jump systems,” Circuits, Systems, and Signal Processing, vol. 29, no. 4, pp. 709–725, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. J. Liang, Z. Wang, and X. Liu, “Robust passivity and passification of stochastic fuzzy time-delay systems,” Information Sciences, vol. 180, no. 9, pp. 1725–1737, 2010. View at Publisher · View at Google Scholar · View at Scopus
  37. C. Li, H. Zhang, and X. Liao, “Passivity and passification of fuzzy systems with time delays,” Computers & Mathematics with Applications, vol. 52, no. 6-7, pp. 1067–1078, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. S. Zhu, Y. Shen, and G. Chen, “Exponential passivity of neural networks with time-varying delay and uncertainty,” Physics Letters A, vol. 375, no. 2, pp. 136–142, 2010. View at Publisher · View at Google Scholar
  39. B. Brogliato, R. Lozano, B. Maschke, and O. Egeland, Dissipative Systems Analysis and Control: Theory and Applications, Springer, London, UK, 2nd edition, 2007.
  40. C. Y. Lu, H. H. Tsai, T. J. Su, J. S. H. Tsai, and C. W. Liao, “A delay-dependent approach to passivity analysis for uncertain neural networks with time-varying delay,” Neural Processing Letters, vol. 27, no. 3, pp. 237–246, 2008. View at Publisher · View at Google Scholar · View at Scopus
  41. H. N. Wu and K. Y. Cai, “Mode-independent robust stabilization for uncertain Markovian jump nonlinear systems via fuzzy control,” IEEE Transactions on Systems, Man, and Cybernetics, Part B, vol. 36, no. 3, pp. 509–519, 2006. View at Publisher · View at Google Scholar · View at Scopus